Best-response dynamics in a birth-death model of evolution in games

Cite This

Files in this item

Checksum: MD5:48f65fd035088755b5531d07855804a3

ALÓS-FERRER, Carlos, Ilja NEUSTADT, 2010. Best-response dynamics in a birth-death model of evolution in games. In: International Game Theory Review. 12(2), pp. 197-204. Available under: doi: 10.1142/S021919891000260X

@article{AlosFerrer2010Bestr-12173, title={Best-response dynamics in a birth-death model of evolution in games}, year={2010}, doi={10.1142/S021919891000260X}, number={2}, volume={12}, journal={International Game Theory Review}, pages={197--204}, author={Alós-Ferrer, Carlos and Neustadt, Ilja} }

<rdf:RDF xmlns:dcterms="" xmlns:dc="" xmlns:rdf="" xmlns:bibo="" xmlns:dspace="" xmlns:foaf="" xmlns:void="" xmlns:xsd="" > <rdf:Description rdf:about=""> <bibo:uri rdf:resource=""/> <dcterms:rights rdf:resource=""/> <dc:date rdf:datatype="">2011-03-25T09:43:13Z</dc:date> <dcterms:title>Best-response dynamics in a birth-death model of evolution in games</dcterms:title> <dspace:hasBitstream rdf:resource=""/> <dcterms:isPartOf rdf:resource=""/> <dc:format>application/pdf</dc:format> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:contributor>Neustadt, Ilja</dc:contributor> <dcterms:available rdf:datatype="">2011-03-25T09:43:13Z</dcterms:available> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:abstract xml:lang="eng">We consider a model of evolution with mutations as in Kandori et al. (1993) [Kandori, M., Mailath, G.J., Rob, R., 1993. Learning, mutation, and long run equilibria in games. Econometrica 61, 29 56], where agents follow best-response decision rules as in Sandholm (1998) [Sandholm, W., 1998. Simple and clever decision rules for a model of evolution. Economics Letters 61, 165 170]. Contrary to those papers, our model gives rise to a birth-death process, which allows explicit computation of the long-run probabilities of equilibria for given values of the mutation rate and the population size. We use this fact to provide a direct proof of the stochastic stability of risk-dominant equilibria as the mutation rate tends to zero, and illustrate the outcomes of the dynamics for positive mutation rates.</dcterms:abstract> <dc:contributor>Alós-Ferrer, Carlos</dc:contributor> <dc:language>eng</dc:language> <dspace:isPartOfCollection rdf:resource=""/> <dc:rights>terms-of-use</dc:rights> <dcterms:issued>2010</dcterms:issued> <dcterms:bibliographicCitation>First publ. in: International Game Theory Review 12 (2010), 2, pp. 197-204</dcterms:bibliographicCitation> <dcterms:hasPart rdf:resource=""/> <dc:creator>Neustadt, Ilja</dc:creator> <dc:creator>Alós-Ferrer, Carlos</dc:creator> </rdf:Description> </rdf:RDF>

Downloads since Oct 1, 2014 (Information about access statistics)

12757.pdf 165

This item appears in the following Collection(s)

Search KOPS


My Account